# SDR SWI2024F01274

- Difficulty date: August 1, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,167 hours, 40,057 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR PCU #3 (INBORD) FAILED  BEARING BACKLASH CHECK (MX#28623011) (C-CHECK RO 10/26/2024) (FILED CLOSED)REMOVED R/H ELEVATOR PCU #3(INBOARD) REF CRJ200 AMM 27-33-01-000-801. INSTALLED REPAIRED RH ELEVATOR PCU #3 PN: 27600-3 SN: MAL-5078 (INBD) WITH NEW HARDWARE REF CRJ-200 AMM 27-33-01-400-801.  PERFORMED ELEVATOR BACKLASH CHECK REF. CRJ-200 AMM 27-31-00-220-804. CHECKED GOOD. SEE ATTACHED CONTINUATION CARD FOR WORK PERFORMED. COMPLIED WITH TASK CARDS 27-900-1005-SKY AND 27-900-712ON TASK CARD 27-900-1005-SKY, THE FOLLOWING TOOL WAS ENTERED: TORQUE WRENCH  SN- TUC8614 EXPIRATION- 03/31/25.ON TASK CARD 27-900-1005-SKY, THE FOLLOWING TOOL WAS ENTERED: DIGITAL PROTRACTOR  SN- TUC9840 (21030564) EXPIRATION- 11/30/24.
